Comments for Heart Palpitations So Bad after Taking Vitamin D that I Ended Up in the ER

Click here to add your own comments

It's Your Magnesium
by: Kerri Knox, RN- The Immune Queen!

Hi Jessica,

I can almost guarantee that many, but probably not all, of your symptoms are due to magnesium deficiency. Even though your electrolytes, which do often include testing magnesium and probably did in your case, were completely normal- it's almost certain that your magnesium level was NOT normal.

Please read my page on Magnesium Levels to see why you cannot trust the use of magnesium tests in the hospital and the better way to determine magnesium deficiency is by looking at the Signs of Magnesium Deficiency, signs like:

Tension
Heart Palpitations
Weakness

And with your intense reaction and your super sensitivity to medications, I suspect that you are fairly magnesium deficient all of the time- and I'm betting that you experience health problems that are related to magnesium deficiency- among other things that I suspect you have- on a regular basis.

So, while I can't say whether you should take vitamin D ever again, I do suspect that you are chronically magnesium deficient and would likely benefit greatly from supplementation...


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System

 


PS: If you found this website helpful, please consider using the
Easy Immune Health Product Store the next time you purchase your supplements online. Your support allows me to keep this site running and educating as many people as possible. Thank you!

Vitamina D and palpitations
by: SolAnonymous

Jessica, I understand what went through. I was prescribed vitamin D 50.000IU. I took it and that night I had terrible and irregular palpitations. I am also very sensitive to medication as well. I never take any, but I did not expected that a vitamin could make you so sick.

So I know I have a deficiency, but very afraid to take it again.. I had the same problem with Calcium.

Just frustrated about all this.

Vitamin D
by: Anonymous

I had the same problem with PVCs. I had seen different doctors and all of them suggested to start taking beta blockers. After months of research online I found the reason and the cure. I was talking too much of vitamin D about 2000 IU and had magnesium deficiency at the same time.

Then I stopped taking vitamin D and start taking 400mg of magnesium citrate in pills and magnesium chloride through the skin. The problem disappear within a few months.

mrs c arnold
by: Anonymous

ive been taking vitamin d3 as a 1 monthly dose i only took 1 tablet been having nightmares heart palpatations and bad stomche cramps also anxiety wats going on feeling very scared

Read the thread
by: Kerri Knox, The Immune Queen

Please read the thread that you just commented on. It actually already answers your question.

Click here to add your own comments

Return to Heart Palpitations So Bad after Taking Vitamin D that I Ended Up in the ER.

Return to Question About Vitamin D Side Effects?.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter